# SDR RRXA96014

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37549462
- Condition: Cracked
- Location: Fs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMCN - DURING C-CHECK, FOUND FLOOR BEAM TO CUSP ATTACH BRACKET CRACKED AT FS 1220, RIGHT SIDE.  MAINTENANCE REMOVED AND FABRICATED NEW FITTING IAW DER APPROVED COTNEY ENGINEERING SKETCH A27-D01.  INSTALLED IAW DC8-SRM 53-1-0.  (M)
